# SDR QXEA0201307

- Difficulty date: August 28, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER DAMPER BEARING AT RUDDER ATTACH POINT IS LOOSE AND HAS MOVEMENT ABOUT THE HARDWARE.  REPAIRED IAW RD 8-55-588.
